# SDR DALA2025092907059

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 59,018 hours, 43,134 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND ODOR IN CABIN AT GATE WITH PASSENGERS ON BOARD AT DEPARTURE TIME.  F/A SAYS SHE SMELLS OIL IN THE CABIN.   DECONTAMINATED AFT BULKHEAD AND INSTALLED NEW INSULATION PER B717 AMM 25-85. R & R COALESCER BAG ASSEMBLY PER AMM 21-54. (1219929)
